# SDR ASAA2015071912496

- Difficulty date: July 19, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 6,083 hours, 1,974 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141145
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 6,086 hours, 1,975 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT RAM DOOR FULL OPEN LIGHT ON IN FLIGHT.  ACFT GROUNDED.  BITE CHECK OF ZONE TEMP CONTROLLER SHOWED NO FAULTS.  SMART ACTUATORS BOTH HAD GREEN LIGHTS. FOUND STEP 9 (D) ON FIM 21-51/803 TO BE IN ERROR, EXHAUST LOUVERS DON'T MOVE UNTIL FLAPS UP.  REF EA 900ER-21EA-15458 FOR CORRECTION TO MANUAL.  OPS CHECK OF RAM DOOR SYS NORMAL. ACFT GROUND VERIFICATION SATISFACTORY.  NO PRIOR HISTORY 90 DAYS. REF FIM 21-51/803, MM 21-50-00.
